MathSciNet Relay Station
MathSciNet bibliographic data
MR1257097 47H09 (46C99 47N99 92C55 94A12)
Bauschke, H. H. A norm convergence result on random products of relaxed projections in Hilbert space. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1365–1373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement